# SDR CALA2024013000257

- Difficulty date: January 24, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0004
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) CORROSION ON MAIN DECK FLOOR FRAME STA 986.5 TOP CHORD BOTH SURFACE FROM LBL 45 TO RBL 45 REPAIRED AREA ON MAIN DECK FLOOR FRAME STA 986.5 TOP CHORD BOTH SURFACE FROM LBL 45 TO RBL 45 IAW ECRA 5321-01429 REV H. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4135 NR 36540 WORK ACP BY MECH V945825 INSP BY AQC008 CORRECTION TO LOCATION - LBL 45 TO RBL 45. LOCATION IS LBL 45 TO LBL 58 REF AERSALE WO 4135 NR 36540
